... way it made me feel its been 4 days since I've taken it I've felt like I'm gonna die is their something better that won't mess me all up and I'm also on suboxone 16 mgs a day I think it is a bad mix or something
Dear Erie, depression does often affect those who have stopped opiates and I had a really bad form of it called anhedonia when I started suboxone. Anhedonia does NOT let you find pleaser or joy in anything and my counselor caught this in me and sent me to the subs dr. The talk therapy and the addition of non extended release fluoxetine 10 mgs, to my suboxone and amitriptyline regimen did help very quickly. Congrats on stopping the opiates, perhaps some talk therapy will help with the depression . I had to forgive myself for developing the opiate dependence, and that forgiveness helped me feel better. If you need some support, we are here for you. Welcome to the site. Patti
You might want to try Lamictal for your bipolar issues. I took while on the same amount of Suboxone, no problems.
5 days isn't near enough time for a med like this to take effect. Regardless, stopping on your own without your Dr's consent was the first step toward complications, Your Dr knows your case, needs and tolerance and is the one to ask about alternatives. It may make it difficult to treat you if Doc thinks you'll not follow directions, etc. These meds need time, your Dr needs to be informed. Hope this helps.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 7 Jan 2012 • 3 answers
Updated 7 Mar 2010 • 1 answer
Bipolar Disorder - I am on Suboxone, about a month now. Doing fine with that compared to my BiPolar?
Updated 14 May 2019 • 3 answers
Updated 12 Jan 2013 • 1 answer
Updated 10 Sep 2016 • 3 answers